question-icon

What Causes Severe Vomiting And Headache Even After Taking Emeset?

default
Posted on Fri, 13 Oct 2017
Question: Hello Doctor,
I was having vomiting sensation since past 20 days. Since that time i was thinking it was due to acidity i consulted online general physician here and they advised me to take PAN D twice daily for 5 days before food. I took the same for 5 days and vomiting sensation cured.
After 3 or 4 days again vomiting sensation started and got vomited as well and again i contacted the physician here only online and physician suggested me to take Omez 40mg for 5 days before breakfast and emeset tablet for 3 times a day before food. I started taking since 3 days these tablets.
I used to get vomiting sensation when i walk and sit, now it is there but not like before. But, now since yesterday i am not able to eat anything and if i smell some curries i feel like vomiting and also since 2 days light headache is there and today throat pain is there.
I am not sure whether this acidity or something else. I already done LFT test 10 days back and report was clean and i do not have any acidity, BP or any other medical condition.
Your advise is appreciable on this.
doctor
Answered by Dr. Dr. Klerida Shehu (1 hour later)
Brief Answer:
GERD/ gastritis..

Detailed Answer:
Hi and thank you for asking!
I read carefully all your concerns and I can say as follows:
1. You are reporting to have had vomiting sensation during last 20 days.
These symptoms may be related with :
- GERD ( acid reflux)
- gastritis( gastro-intestinal acute infection)
- gallbladder issues
2. To my opinion you need to be evaluated with :
- upper endoscopy
- abdominal ultrasound
3. With regards to omez 40 mg and emeset, you should continue to use because 5 days are not enough time to get relieve.
This is why I suggest to use omez plus emeset for 4 weeks.
Hope it was helpful to you.
DR.Klerida
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
default
Follow up: Dr. Dr. Klerida Shehu (1 hour later)
Thank you Doctor. I will continue to take omez 40mg and emeset for 4 more weeks.
doctor
Answered by Dr. Dr. Klerida Shehu (19 hours later)
Brief Answer:
YOU ARE WELCOME

Detailed Answer:
Hi back
Wish you fast recovery.

Dr.Klerida
Above answer was peer-reviewed by : Dr. Kampana
doctor
Answered by
Dr.
Dr. Dr. Klerida Shehu

Gastroenterologist

Practicing since :2006

Answered : 2266 Questions

premium_optimized

The User accepted the expert's answer

Share on
What Causes Severe Vomiting And Headache Even After Taking Emeset?

Brief Answer: GERD/ gastritis.. Detailed Answer: Hi and thank you for asking! I read carefully all your concerns and I can say as follows: 1. You are reporting to have had vomiting sensation during last 20 days. These symptoms may be related with : - GERD ( acid reflux) - gastritis( gastro-intestinal acute infection) - gallbladder issues 2. To my opinion you need to be evaluated with : - upper endoscopy - abdominal ultrasound 3. With regards to omez 40 mg and emeset, you should continue to use because 5 days are not enough time to get relieve. This is why I suggest to use omez plus emeset for 4 weeks. Hope it was helpful to you. DR.Klerida